Some properties of Matusita's measure of affinity of several distributions

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)389-394
Number of pages6
JournalAnnals of the Institute of Statistical Mathematics
Volume26
Issue number1
DOIs
StatePublished - Dec 1 1974

Fingerprint

Affine transformation

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)

Cite this

Some properties of Matusita's measure of affinity of several distributions. / Toussaint, Godfried.

In: Annals of the Institute of Statistical Mathematics, Vol. 26, No. 1, 01.12.1974, p. 389-394.

Research output: Contribution to journalArticle

@article{42301c30de9f4fc8b537820695db8326,
title = "Some properties of Matusita's measure of affinity of several distributions",
author = "Godfried Toussaint",
year = "1974",
month = "12",
day = "1",
doi = "10.1007/BF02479834",
language = "English (US)",
volume = "26",
pages = "389--394",
journal = "Annals of the Institute of Statistical Mathematics",
issn = "0020-3157",
publisher = "Springer Netherlands",
number = "1",

}

TY - JOUR

T1 - Some properties of Matusita's measure of affinity of several distributions

AU - Toussaint, Godfried

PY - 1974/12/1

Y1 - 1974/12/1

UR - http://www.scopus.com/inward/record.url?scp=51249189414&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249189414&partnerID=8YFLogxK

U2 - 10.1007/BF02479834

DO - 10.1007/BF02479834

M3 - Article

AN - SCOPUS:51249189414

VL - 26

SP - 389

EP - 394

JO - Annals of the Institute of Statistical Mathematics

JF - Annals of the Institute of Statistical Mathematics

SN - 0020-3157

IS - 1

ER -